# SDR REXA2022092600765

- Difficulty date: September 20, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOORBEAM CAP CORRODED FROM FS1000 TO FS1069.  REPAIRED LBL 27 FLOOR BEAM FROM F.S.1000 TO F.S.1069 IAW CRJ 700 SRM 53-00-41-201-001-A01.
